It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: LUVOX and XANAX use

Re: LUVOX and XANAX use

[ Back to Messages ]

Message

Posted by Beverly on November 20, 2000 at 03:31:35:

In Reply to: LUVOX and XANAX use posted by Arnold on November 03, 2000 at 02:45:29:

: I recently saw a psychiatrist for what I believe to be social anxiety. The doctor put me on Faverin (basically Luvox)and Xanax.

: After reading the accompanying literature and doing some research on the Internet, I have found that caution should be used when taking these medications together.

: I would like to know if anyone is currently taking these two medications together and what, if any, side effects have been experienced.

: As for myself, I have noticed some nausia, a little lightheadedness, but more importantly my resting heart rate has decreased from around 75 to 60. This has been a bit of a concern for me.

: Anyway, I would appreciate any information and or related experiences from out there.

: Thank you.

: Sincerely,

: Arnold

Hi Arnold: I do not have any experience taking Luvox, however, I have
the experience of taking a somewhat risky doctor prescribed combination
of medicine and was told to closely monitor my pulse rate and blood pressure.
Finding medications I could tolerate had been difficult. My doctor wanted me
call him any day of the week if my heart rate dropped below 60. If your pulse rate
is too low, this could be related to your light headiness. I suggest you not wait to
call your doctor. He may want to adjust the dosage he prescribed for you. If your pulse
rate significantly drops below 60, it may be serious.
Beverly


Follow Ups




All times are GMT -7. The time now is 05:54 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!